Seroquel, tiredness

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

answers4me2
Veteran Member


Date Joined Dec 2008
Total Posts : 1314
   Posted 2/24/2010 6:17 PM (GMT -7)   
I have been taking seroquel since 2000 and it has been a great med for me. But, lately I have noticed that I have been short tempered. I can't concentrate to clean my house, and I feel fatigued alot. I do wonderful at work and to be honest, would rather be there than at home. All my bloodwork is normal except for evaluated cholesterol, which is a definate side effect of seroquel. I take 200mg of seroquel. My question is this....could the seroquel be causing the problem?

I am married with 4 kids. I was a stay at home mom until 2 years ago when I went to work. My husband does not help out enough with the household chores and I feel bitter. My kids are pulling at me and my husband is pulling at me, and my bills are pulling at me, and my laundry is pulling at me, and my kitchen is pulling at me, ETC ETC ETC. I am responsible for 90% of the household chores and I just can't seem to get it together. All I want to do when I am at home is stay in my room. I feel depressed, tired, burned out, and bitter. I love my husband and kids dearly and my husband is truly the best...he is good to me, kind, supportive!!! And he is a good provider. But, I can't get him to see that I need help...I have a health problem that consumes 3 hours of my day and then I work 40 to 50 hours every week. I just don't have enough hours in the day to do what I need to do.

But, even when I have time, say on a Saturday, I just stay in my room! I don't use my time wisely when I do have the time. What is wrong with me????? My house is a mess and all I can do is feel angry about it....

Becky77
Veteran Member


Date Joined Dec 2005
Total Posts : 1768
   Posted 2/24/2010 6:44 PM (GMT -7)   
I only take 50mg of seroquel because if I take 100mg, I have to drag myself out of bed. I could sleep for 14 hours and still be tired!

Are you taking any other meds? I take Effexor also and the combination of the 2 meds works well for me.
Becky

32 yr old female-dx with Crohn's in '97 after emergency resection and appendectomy, 2nd resection '05, Bilateral pulmonary emboli 10/09
Currently on Humira, Omeprazole, Effexor, Seroquel, Calcium, Vit D, Coumadin


answers4me2
Veteran Member


Date Joined Dec 2008
Total Posts : 1314
   Posted 2/24/2010 6:56 PM (GMT -7)   
No, I don't take any other meds. Seroquel has always been great for me. I am wondering if I maybe need to go back down to 100 mg since I have been so tired. But, I can't just go down to 100 mg due to side effects of withdrawal. I don't have any 50mg pills....are you like this? When I tried to come down to 100 mg I was very ill and nauseas. Could this solve my problem of not being able to clean my house and stay out of my bed when I am home???? Thank you for responding...I really appreciate it.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 2/24/2010 8:06 PM (GMT -7)   
Hi Answers,

Have you tried explaining this to your doctor? Maybe a med adjustment is called for. Like Becky said, maybe adding something to the seroquel. I wouldn't try to cut back without the doctor's help. That could be dangerous. And very uncomfortable. I hope that you find what it right for you.

You do a lot, I don't know why you would expect to be able to do more. I couldn't do half of what you do. And you said that you have health issues besides depression? You deserve to take a day and rest. Nothing wrong with that. Try not to be so hard on yourself. We are all getting older, and do less. That is to be expected. So just keep trying and give yourself a pat on the back now and then. Treat yourself to something nice.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Becky77
Veteran Member


Date Joined Dec 2005
Total Posts : 1768
   Posted 2/24/2010 8:36 PM (GMT -7)   
I chose to lower my dose, and just emailed my dr and told him. For the first few days, I had a harder time sleeping, but after that I was ok.

Just talk to your dr. Maybe they can prescribe 50mg pills and you can do 150mg for a while and see if that's easier?

Whatever you decide, I think you need to run it by your dr. Hope things get better for you!
Becky

32 yr old female-dx with Crohn's in '97 after emergency resection and appendectomy, 2nd resection '05, Bilateral pulmonary emboli 10/09
Currently on Humira, Omeprazole, Effexor, Seroquel, Calcium, Vit D, Coumadin


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18773
   Posted 2/25/2010 12:12 AM (GMT -7)   
seroquel is an anti-psychotic, seems that an anti-depressant might be the go. seroquel is extremely sedating, thus i am on it for sleep. even though sometimes it poops. (severe insomnia) i take a minium of 1200mg at night, and have tried everything else. mogodon, serapax, valium, stilnox, etc. i find the seroquel to be extremely helpful, when i do get some zzz's that is!!!! suggest a chat with your doc. depression sucks, thus we all understand what it is your going through. keep posting. with healing compassion, jamie.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:21 PM (GMT -7)
There are a total of 2,735,603 posts in 301,319 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
300 Guest(s), 18 Registered Member(s) are currently online.  Details
scifigal2k, bluelyme, mikeb2308, Rikky1, Serenity Now, Girlie, Charmed3, Pratoman, NiceCupOfTea, Lynnwood, Dyna1, gfields, Ariel Smith, aloha234, k07, Michael165, Tall Allen, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer